# SDR CHQA20140226070

- Difficulty date: February 26, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 31,223 hours, 25,829 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 20,596 hours, 20,656 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Bracket
- Part number: 11700008
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMB THE LG WOULD NOT RETRACT & A LG AIR & GND FAIL MSG APPEARED.  THE CREW RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  MX REPLACED THE NLG AIR & GND PROXIMITY SWITCH BRACKET.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
